# SDR CALA2010091700431

- Difficulty date: September 11, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 30,565 hours, 10,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPOR TASK; EMERGENCY BATTERY PACK M1694 STA 565 LEFT INOP REMOVED & REPLACED EMERGENCY LIGHTING BATTERY PACK & CHARGER ASSY M1694 AND OPS CHECKED GOOD IAW B737-789AMM 33-51-06.
